# SDR ABXA010382

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 35,162 hours, 38,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT WAS INTERMITTENTLY ON.  RECYCLED GEAR, LIGHT REMAINED ON INTERMITTENTLY.  OPERATED WITH RIGHT HYDRAULIC PUMP IN HIGH AND RESTRICTED AIRSPEED TO 300 KNOTS.  REPLACED THE PROXIMITY CONTROL BOX AND THE MAIN GEAR UPLOCK SWITCH IAW DC-9 AMM 32.  OPS CHECKED PROXIMITY SWITCH CONTROL BOX IAW DC-9 AMM 32-60-01-2.  PERFORMED GEAR SWING CHECK.  OPS CHECKED GOOD IAW DC-9 MM.
